MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR L SCREWDRIVER MODULAR RIGID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE ANCHOR L SCREWDRIVER MODULAR RIGID; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48999000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon broke the screwdriver.Surgeon was putting a screw in and the screwdriver broke.Another screwdriver.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.Upon visual inspection of the returned device, half of the screwdriver tip had fractured off.The fractured piece was not returned.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.The plausible root cause of the reported event is normal wear and tear.
 
Event or Problem Description

Brand Name
ANCHOR L SCREWDRIVER MODULAR RIGID
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6205903
Report Number0009617544-2016-00502
Device Sequence Number13547659
Product Code LXH
UDI-Device Identifier07613327274905
UDI-Public(01)07613327274905
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48999000
Device Lot Number127682
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2016
Supplement Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1